# SDR DALA2018111626666

- Difficulty date: November 21, 2017
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 78,805 hours, 17,506 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 347
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HCK AT STAG, CORROSION WAS FOUND ON THE STA 347 FLOOR BEAM. C/W ERA 563561-14 AND REPAIRED PER SERM 53-00-51. (LP 0308266)
